Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 18 found articles
 
 
  Greedy algorithms for the minimization knapsack problem: Average behavior
 
 
Title: Greedy algorithms for the minimization knapsack problem: Average behavior
Author: Diubin, G. N.
Korbut, A. A.
Appeared in: Journal of computer and systems sciences international
Paging: Volume 47 (2008) nr. 1 pages 14-24
Year: 2008
Contents:
Publisher: SP MAIK Nauka/Interperiodica, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands